# SDR ASAA0946410

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 54,479 hours, 30,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C351652
- Part serial: TK15
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK IS CORRODED ON BEARING WEAR SURFACES.  REMOVED AND REPLACED NR 6 FLAP TRACK.
